# SDR ZW0A0106501

- Difficulty date: August 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 37,920 hours, 29,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Location: Mid Section
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER SECTION OF EGRESS LIGHTS ILLUMINATED WITH THE SWITCH IN EITHER ARMED OR ON POSITION.  REPLACED THE BATTERY PACK.  CHECK-C 7-29-01 STL. --CLOSED--
